Wu, Zhongtao (2012) On mapping cones of Seifert fibered surgeries. Journal of Topology, 5 (2). pp. 366-376. ISSN 1753-8416 http://resolver.caltech.edu/CaltechAUTHORS:20120706-091608193
Full text not available from this repository.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120706-091608193
Using the mapping cone of a rational surgery, we give several obstructions for Seifert-fibered surgeries, including obstructions on the Alexander polynomial, the knot Floer homology, the surgery coefficient and the Seifert and four-ball genus of the knot. These generalize the corresponding results in Kronheimer, Mrowka, Ozsváth and Szabó [‘Monopoles and lens space surgeries’, Ann. Math. (2) 165 (2007) 457–546] and Ozsváth and Szabó [On Heegaard Floer homology and Seifert fibered surgeries, Geometry and Topology Monographs 7 (Geometry and Topology Publications, Coventry, 2004)].
|Additional Information:||© 2012 London Mathematical Society. Received 15 November 2011. The author was supported by a Simons Postdoctoral Fellowship. I wish to thank Zoltán Szabό, Yi Ni, Paul Kirk and Charles Livingston for interesting discussions on this project. I am especially grateful to Yi for inspiring me with the idea of looking at the size of the surgery coefficient p/q, as well as his help on several technical difficulties in this article.|
|Classification Code:||2010 Mathematics Subject Classification 57M25 (primary)|
|Official Citation:||Zhongtao Wu On mapping cones of Seifert fibered surgeries J Topology (2012) 5(2): 366-376 doi:10.1112/jtopol/jts008|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||06 Jul 2012 16:49|
|Last Modified:||06 Jul 2012 16:49|
Repository Staff Only: item control page